Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 537-543

On the asymptotic Bieberbach conjecture

Department of Mathematics, Universidade Federal de Pernambuco, Recife, Pe 50.000, Brazil

Received 11 December 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mauriso Alves and Armando J. P. Cavalcante, “On the asymptotic Bieberbach conjecture,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 537-543, 1982. doi:10.1155/S0161171282000507